# SDR SIMA3232

- Difficulty date: November 18, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: LH6151
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5284 - EMERGENCY FLOOR LIGHT AT 1B IS INOPERATIVE.  MAINTENANCE REPLACED BULB AT FLOOR PROX LIGHT AT ROW 1B.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
